I have been on 20g of amitriptyline for 6 months i have recently gone down to 15 g (1 tablet and half) since doing this I have had unbearable headaches pretty much every day over the past 2 weeks, has anyone else experienced this when lowering the dose?.
Yes, I was on 10mg for about 20 days. I stopped taking it 6 days ago and have had a constant headache since then. I rarely have headaches, so this reaction surprised me, especially because I was on such a low dose for a very short time.
I stopped due to the side effects (extreme lethargy, urinary retention, nightmares). I'm almost tempted to start taking it again to get relief from the headache and wait it out for the other side effects to hopefully decrease, but I'm really torn and thus started reading this message board to seek insight. It concerns me that I would have any withdrawal symptoms from the low dosage and short usage span.
- Amitriptyline Information for Consumers
- Amitriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amitriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jul 2012 • 6 answers
Posted 24 Jul 2013 • 1 answer
Posted 23 Aug 2013 • 1 answer
Posted 11 Jun 2014 • 1 answer
Posted 29 May 2017 • 2 answers